# SDR AALA202402157153

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 32,565 hours, 13,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tab
- Part number: UNKNOWN
- Condition: Missing
- Location: L2 Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RED TAB MISSING FROM DOOR L2 GIRT BAR.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
